I was wondering if there are other parents who may be dealing with issues concerning Vyvanse. My youngest son is on this medication. We have notice that he is losing weight. The medicine is killing his appetite. We have talked to the doctor about this issue and he said that is common with any of these medications.We are working on tring to get his weight up, but are wondering if make he is suffering from something else. He is liking to much for my taste how skinny he is. He like that his ribs show ect. But when is misses a dose he eats us at of house and home. Another thing we are concerned about is his drive. He does not want to do anything any more. He ahs become "lazy" so to speake. This medication is NOT making he like a zombie but his drive is gone. Is anyone experienceing this issues or are we making more out than it is? Any help or advise, we welcome. Concerned and Confused!!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...